# SDR DALA2024012401063

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 16,096 hours, 1,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 164606
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,096 hours, 1,875 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 AFT RH SEATS AT SEVERAL LOCATIONS HAVE INOP EMERGENCY LIGHTS. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU REF A330 AMM 33-51-38 OPS CHECK GOOD. (0168586)
